I have a similar situation... I went into the doctor with vague symptoms-- tired all the time, very foggy-headed, loss of appetite/weight loss, mild nausea, abdominal pain (mostly top right side under my ribs but sometimes on the left side too and sometimes in my back in the same place)... I had swollen lymph nodes in my groin but not in my neck or armpits, and have also been having night sweats where I wake up soaked which has never happened before. I requested a blood workup because I thought I might be anemic or something and everything came back normal except my liver function tests. The LFTs were all normal, just the enzymes were raised--AST was 529 (normal is 10-30 u/l) and ALT was 161 (normal is 6-40 u/l). The doc ruled out Hepatitis A, B, and C with tests (even though I've been vaccinated against A and B), and mono (which I've had before) and I'm not a big drinker (I was a "binge drinker" if you will, in college though-- I'm 23 and in grad school now with no time for more than an occasional glass of wine). I'm also not obese/diabetic/have high cholesterol, etc. that could cause "fatty liver"--I'm actually a few pounds underweight and have really low blood pressure (110/40). I've traveled extensively to 30+ countries and have had every vaccination possible so it could be something weird I guess but I haven't been out of the country since early January and only really started feeling badly in the last few weeks. My doc ordered a CT scan of my abdomen/pelvis (with contrast) which I should get the results back from today, but I talked to the radiologist when I was there and he showed me some of the pictures and said nothing was jumping out at him (no tumors or anything). I am on birth control which I know can rarely be associated with liver issues but I believe it causes cysts or benign tumors which I don't have. I'm also on adderall which could explain the weight loss (maybe?) but I've been on it for awhile and never had negative side effects before. I do take acetaminophen frequently for headaches (related to studying so much!, I'm getting my Masters in Public Health, by the way--its frustrating that I'm learning how to keep other people healthy and don't even know why I'M not healthy...) and I do, admittedly take more than the recommended dose (usually 4 at a time, but no more than twice a day and certainly not every day...I may be small but I have a bizarrely high drug tolerance). Anyway, thats my story...I've tried researching it all online and in my textbooks but can't seem to come up with anything else?? Anyone have any similar issues? :confused:Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?